# SDR 2007FA0000695

- Difficulty date: July 18, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Aircraft: N60WH
- Make and model: Cessna 340A
- Aircraft serial: 340A0083
- Engine: Cont TSIO520NB
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INVESTIGATING A NOISE IN THE LANDING GEAR ACTUATOR GEARBOX, IT WAS DISCOVERED THA THE AN3-6A BOLTS ATTACHING THE ACTUATOR MOUNTING BRACKET, PN 50110133, TO THE FRONT CENTER SPAR WERE LOOSE.  AN ATTEMPT TO TIGHTEN THE BOLTS REVEALED THAT THE NUTPLATES INSIDE THE SPAR WERE STRIPPED.  THE NUTPLATES ARE NOT REFERENCED IN THE IPM AND APPEARS HAVE BEEN INSTALLED INSIDE THE SPAR DURING THE MFG PROCESS (INACCESSIBLE).  AS A RESULT OF THE ABOVE CONDITION, WHEN THE GEAR IS RAISED OR LOWERED, THE BRACKET AND GEARBOX PULL AWAY FROM THE FWD CENTER SPAR AND TRANSMIT ALL THE FORCES TO THE AFT ATTACHMENT BULKHEAD, FLEXING THAT BULKHEAD BY MORE THAN .1250 INCH.  NO INSTRUCTIONS FOR REPLACEMENT OF NUTPLATES IN MM.  (K)
